# SDR SWAA2019041731799

- Difficulty date: April 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Bs 302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT Z ANGLE CRACKED AT BS. 302, LBL 55.   REPAIRED Z ANGLE PER EA.
